| Model Number |
406968 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of a leak could not be conclusively determined.
Event or Problem Description
During the atrial fibrillation procedure, air leaked from the sheath.After inserting the sheath into the heart and before inserting the catheter or transseptal needle, negative pressure was applied, and air was aspirated.Air aspiration was performed several times, but the air could not be completely removed.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.